# SDR AALA20070407

- Difficulty date: February 26, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Nr 2 Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT - CREW RECEIVED HIGH TEMPERATURE INDICATION FOR BRAKE NUMBER TWO DURING TAKEOFF.  RETURENED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED WIRING FOR NUMBER ONE AND TWO BRAKE FAN AND TRANSDUCERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
